0 votes
5 views
asked in Propranolol by
Hi i think i am suffering with antidepressant withdrawal...i havent took my antideppresents (citalopram 30mg) for about 2 weeks...but got my tablets this morning...ive had a terrible headache and been feeling quite unwell...i took my normal painkillers which is 80mg propranalol with 50mg tramadol with 20mg amitriptylene...then i took 2 ibuprofen  which i dont usually take i just took as feeling so bad...and its not until now im thinking i hope these 4 tablets were actually okay to take together! I now also have stomach cramp/ pain.
Many thanks
Any answers appreciated!

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3.1k questions

1.3k answers

47 comments

1.9k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...